# SDR 2002FA0001195

- Difficulty date: August 19, 2002
- Submitted: October 18, 2002
- Operation: General aviation
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Condition: Eroded
- Location: Turbine Wheel
- Part time: 2,505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH TURBINE BLADE RETAINING RIVETS AND COLLARS APPEAR TO BE SUFFERING EROSION, CAUSING RIVET TAILS TO FALL BELOW THE .050 INCH PROTRUSION AS OUTLINED IN MFG MM.  IF LEFT IN SERVICE THIS SITUATION COULD CAUSE THE HIGH TURBINE BLADES TO SHIFT AND/OR FAIL, CAUSING ENGINE FAILURE.  ALL 71 RIVETS  AND 71 COLLARS ARE BEING REPLACED WITH NEW.
